Affordable Access

Publisher Website

A computer proof that the Lorenz equations have “chaotic” solutions

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
7
Issue
1
Identifiers
DOI: 10.1016/0893-9659(94)90058-2
Disciplines
  • Mathematics

Abstract

Abstract We describe a computerized proof, using methods of interval arithmetic and recent results of the authors, that the Lorenz equations support a form of chaos. We need to integrate fewer than 550 solutions of the equations numerically, compared with 700,000 for another recent result of this type.

There are no comments yet on this publication. Be the first to share your thoughts.